# SDR UALA2012082404758

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 47,109 hours, 29,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED BS 867 STR 8R.  MAJOR REPAIR ACP'D, INSTALLED REPAIR ANGLE DOUBLERS PER MM 53-10-84 AT HMV3 ON NR11194-2000-0028.  THIS REPAIR NEEDS A ONE TIME INSPECTION PER MM 53-10-84-601 BETWEEN 18000 & 24000 FROM CURRENT PTC 24573.
